# SDR AALA20031282

- Difficulty date: November 16, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N417AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49328
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT  EMERGENCY CEILING LIGHTS ABOVE ROWS 8, 9 AND 10 ILLUMINATING VERY DIM.  REPLACED BATTERY FOR EMERGENCY CEILING LIGHTS ABOVE SEATS 9D, 9E AND 9F.  SYSTEM GROUND CHECKED NORMAL OPERATION.
